Institut Straumann AG BL, ? 3.3mm NC, SLActive 10mm, TiZr, NTP; Endosseous Dental Implant
Back to Search Results |
| Catalog Number |
021.2310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 10, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone, ridge augmentation and immediate extraction site.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.